# SDR AALA20120127TUL02

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS A CRACK IN LONGERON 2 LEFT AT STATION 160.  INSTALLED NEW LONGERON SECTION AND SPLICE FROM STATIONS 148 TO 168 PER SRM 53-02-00 FIGURE 18.
